# SDR CPCP20080029

- Difficulty date: May 2, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 17,971 hours, 21,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR 36-39 THRESHOLD CORRODED.  LT THRESHOLD AT FR 36-39 REPLACED IAW SRM 51-25-01/03.  THRESHOLD FABRICATED ON NRWC NR 207386.
